# SDR CA000731016

- Difficulty date: July 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Braero HS125700B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR111506
- Condition: Cracked
- Location: Mlg
- Part time: 5,059 hours, 3,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE GEAR SWING, A VISUAL CHECK INDICATED FLUID LEAKAGE FROM THE ACTUATOR HEAD. INVESTIGATION SHOWED A 2.0 INCH LONG LONGITUDINAL CRACK RUNNING FROM THE BASE THROUGH A SET SCREW HOLE TOWARDS MAIN BUSHING PIVOT BORE IN THE 3.0 INCH LONG JACK CYLINDER HEAD. ASSEMBLY REPLACED WITH OVERHAULED PART. SUGGEST OPERATORS OF ALL A/C SERIES DETAIL INSPECT ACTUATORS FOR LEAKAGE OR HIDDEN CRACKING UNDER LOOSE PAINT.
